Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

2004

Journal or Book Title

Experimental Mathematics

Volume

13

Issue

2

First Page

231

Last Page

256

Abstract

An irreducible representation of a simple Lie algebra can be a direct summand of its own tensor square. In this case, the representation admits a nonassociative algebra structure which is invariant in the sense that the Lie algebra acts as derivations. We study this situation for the Lie algebra sl(2).

Comments

This article is published as Bremner, Murray, and Irvin Hentzel. "Invariant Nonassociative Algebra Structures on Irreducible Representations of Simple Lie Algebras." Experimental Mathematics 13, no. 2 (2004): 231-256. Posted with permission.

Copyright Owner

AK Peters, Ltd.

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS